Half-stable solution branches for ordinary bifurcation problems

Beyn W-J (1983)
Mathematical methods in the applied sciences 5: 1-13.

Zeitschriftenaufsatz | Veröffentlicht | Deutsch
 
Download
OA
Stichworte
hysteresis behaviour; bifurcation problems; global solution branches
Erscheinungsjahr
1983
Zeitschriftentitel
Mathematical methods in the applied sciences
Band
5
Seite(n)
1-13
ISSN
0170-4214
Page URI
https://pub.uni-bielefeld.de/record/1784269

Zitieren

Beyn W-J. Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences. 1983;5:1-13.
Beyn, W. - J. (1983). Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences, 5, 1-13.
Beyn, W. - J. (1983). Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences 5, 1-13.
Beyn, W.-J., 1983. Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences, 5, p 1-13.
W.-J. Beyn, “Half-stable solution branches for ordinary bifurcation problems”, Mathematical methods in the applied sciences, vol. 5, 1983, pp. 1-13.
Beyn, W.-J.: Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences. 5, 1-13 (1983).
Beyn, Wolf-Jürgen. “Half-stable solution branches for ordinary bifurcation problems”. Mathematical methods in the applied sciences 5 (1983): 1-13.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:54Z
MD5 Prüfsumme
f74df218fc0eab89140cc3506f66e5cf

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar